# SDR AALA981892

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY OVER FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
